MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0, FR8A-TRL-B0
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Blister (4537)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device in an off-label location, implanting the neurostimulator too close to the targeted nerve, and inadvertently puncturing bone or tissue during the procedure have been ruled out as potential causes.Additionally, severe force applied to the implant and not implanting the trial according to the ifu have been ruled out.However, the blisters are due to the tegaderm becoming lose which allowed moisture to get under the bandage.Additionally, the patient performed excessive twisting, bending, or stretching during their trial period which may have caused the neurostimulators to come out of the body.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the blisters is due to the tegaderm becoming lose which allowed moisture to get under the bandage.However, the cause of the neurostimulators coming out of the body is due to excessive twisting or stretching as the patient reportedly felt a pull in their back while pulling their recliner up (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issue rates remain acceptably low; thus, a capa is not required.Other adverse events issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported blisters under their bandage.Additionally, the patient reportedly felt a pull in their back while pulling their recliner up.Antibiotics were prescribed and the patient was provided instructions on how to care for the blisters.During their follow-up appointment, it was observed that the neurostimulators had come out of the body.The neurostimulators were pulled on (b)(6) 2024.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key20737917
Report Number3010676138-2024-00245
Device Sequence Number8648590
Product Code GZF
UDI-Device Identifier00850051034376
UDI-Public(01)00850051034376(17)260301(01)00850051034390(17)260301(21)2B16734-16
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model NumberFR8A-TRL-A0, FR8A-TRL-B0
Device Lot NumberSWO240308, SWO240308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale